# SDR SWAA2021062171137

- Difficulty date: May 11, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WITH A CRACK ON UPPER SURFACE AT CABIN FLOOR STRUCTURE AT ABOUT BL-0 BETWEEN STA 344-360 ; / INSTALLED EWIS PROTECTION;LOCATED AND DRILL NEW INTERCOSTAL BETWEEN FS 344-360 BL 0;OK TO TREAT AND PRIME AREA;OK TO INSTALL INTERCOSTAL;REMOVED INTERCOSTAL BETWEEN FS 344-360 BL 0;;VERIFIED EWIS PROTECTION REMOVAL;VERIFIED INTERCOSTAL INSTALLATION;VERIFIED TREAT AND PRIME STEP;DOCUMENTED PARTS INSTALLATION;INSTALLED NEW INTERCOSTAL IN REF SRM 51-40-02-0G-0;AND DRAWING NUMBER 141A5400;REMOVED EWIS PROTECTION IN RED AMM 20-60-07-913-801;TREAT AND PRIMER HOLES AT INTERCOSTAL IN REF SRM 51-20-02-0G-0
